# SDR SWIA2014061638180

- Difficulty date: May 30, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 32,667 hours, 27,895 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TOP L/E IS CHAFED IN TWI AREAS NEAR OTBD SIDE.  C-CHECK, REPAIRED LT AILERON UPPER SKIN IAW REO.
